# SDR REXA2015020300204

- Difficulty date: February 3, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-514 LT SIDE SEAT RAIL HAS CORROSION IN 2 PLACES BETWEEN FS 693.00 - FS 720.85.  BLENDED CORROSION ON SEAT TRACK LT SIDE RAIL BETWEEN FS 693.00 - FS 720.85.  FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001-A01 & REO 670-53-00-013.  R & R SEAT TRACK IAW AMM 53-00-49-400-801-A07 & AMM 53-00-49-000- 801-A07.
